Extreme; You should give the doctors office a call and talk with the Nurse or the doctor, There are many reasons this can happen. IT'S NOT THAT COMMON AS FAR AS A SIDE EFFECT SO IT COULD BE IT'S NOT PLACED RIGHT OR JUST TO MUCH FOR YOU and they may have to try a different type ring or the cream. So please call your doctor today and get this taken care of you should not be uncomfortable about having this in. If I recall right unless they told you differently, Most women keep this in for up to 3 months then replace it. But this could just be the wrong one for you and your body. best of luck. Have a good weekend. Chuck1957 PS the pharmacist is also a good source of information. if you would be more comfortable to talk to them. CW1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 2 answers
Posted 7 Aug 2010 • 1 answer
Posted 22 Feb 2013 • 2 answers
Posted 15 Jul 2016 • 1 answer
I have been on Vagifem for 4 months had intercourse this morning didn't have any pain or discomfort?
Posted 23 Jan 2017 • 0 answers